EconBiz - Find Economic Literature
    • Logout
    • Change account settings
  • A-Z
  • Beta
  • About EconBiz
  • News
  • Thesaurus (STW)
  • Academic Skills
  • Help
  •  My account 
    • Logout
    • Change account settings
  • Login
EconBiz - Find Economic Literature
Publications Events
Search options
Advanced Search history
My EconBiz
Favorites Loans Reservations Fines
    You are here:
  • Home
  • Search: subject:"Better-reply security"
Narrow search

Narrow search

Year of publication
Subject
All
Nash equilibrium 12 better-reply security 11 Discontinuous games 10 Game theory 9 Nash-Gleichgewicht 9 Spieltheorie 9 Better reply security 6 Reny equilibrium 6 Better-reply security 5 Nichtkooperatives Spiel 5 auctions 5 strategic approximation 5 Noncooperative game 4 approximate equilibrium 4 sharing rules 4 timing games 4 Auction theory 3 Auktionstheorie 3 Electoral system 3 discontinuous games 3 Differential games 2 Discontinuous game 2 Equilibrium existence 2 Equilibrium theory 2 Games of evasion and pursuit 2 Gleichgewichtstheorie 2 Linear-quadratic differential games 2 Macht 2 Neue politische Ökonomie 2 Open-loop Nash equilibrium 2 Political motivations 2 Power 2 Power sharing 2 Public choice 2 Voting behaviour 2 Wahlsystem 2 Wahlverhalten 2 Weak topology 2 endogenous sharing rule 2 finite deviation equilibrium 2
more ... less ...
Online availability
All
Free 11 Undetermined 10 CC license 1
Type of publication
All
Article 16 Book / Working Paper 9
Type of publication (narrower categories)
All
Article in journal 9 Aufsatz in Zeitschrift 9 Article 2 Working Paper 2 Arbeitspapier 1 Graue Literatur 1 Non-commercial literature 1
more ... less ...
Language
All
English 14 Undetermined 11
Author
All
Bich, Philippe 8 Laraki, Rida 8 Bagh, Adib 3 Saporiti, Alejandro 3 Olszewski, Wojciech 2 Prokopovych, Pavlo 2 Siegel, Ron 2 Allison, Blake A. 1 Carbonell-Nicolau, Oriol 1 Carmona, Guilherme 1 Cartwright, Edward 1 Castro, Luciano 1 Ghosh, Gagan 1 Lepore, Jason J. 1 McLean, Richard 1 Monteiro, Paulo 1 Page, Frank 1 Wooders, Myrna 1 Yannelis, Nicholas C. 1 de Castro, Luciano I. 1
more ... less ...
Institution
All
HAL 3 Centre d'Économie de la Sorbonne, Université Paris 1 (Panthéon-Sorbonne) 1 Department of Economics, Rutgers University-New Brunswick 1 Kyiv School of Economics 1 Vanderbilt University Department of Economics 1
Published in...
All
Economic Theory 4 Journal of mathematical economics 2 Theoretical Economics 2 Theoretical economics : TE ; an open access journal in economic theory 2 Working Papers / HAL 2 Departmental Working Papers / Department of Economics, Rutgers University-New Brunswick 1 Discussion Paper 1 Discussion Papers / Kyiv School of Economics 1 Documents de travail du Centre d'Economie de la Sorbonne 1 Dynamic Games and Applications 1 Dynamic games and applications : DGA 1 Economic theory : official journal of the Society for the Advancement of Economic Theory 1 Economic theory bulletin 1 Economics discussion paper series : EDP 1 Games and economic behavior 1 Post-Print / HAL 1 Theoretical economics : TE ; journal of the Econometric Society 1 Vanderbilt University Department of Economics Working Papers 1
more ... less ...
Source
All
RePEc 12 ECONIS (ZBW) 10 EconStor 3
Showing 1 - 10 of 25
Cover Image
Equilibrium existence in games with ties
Olszewski, Wojciech; Siegel, Ron - In: Theoretical Economics 18 (2023) 2, pp. 481-502
We provide conditions that simplify applying Reny's (1999) better-reply security to Bayesian games, and use these …
Persistent link: https://www.econbiz.de/10014536959
Saved in:
Cover Image
Equilibrium existence in games with ties
Olszewski, Wojciech; Siegel, Ron - In: Theoretical economics : TE ; an open access journal in … 18 (2023) 2, pp. 481-502
We provide conditions that simplify applying Reny's (1999) better-reply security to Bayesian games and use these …
Persistent link: https://www.econbiz.de/10014325193
Saved in:
Cover Image
Simultaneous auctions with budgets : equilibrium existence and characterization
Ghosh, Gagan - In: Games and economic behavior 126 (2021), pp. 75-93
Persistent link: https://www.econbiz.de/10012616686
Saved in:
Cover Image
On the existence of approximate equilibria and sharing rule solutions in discontinuous games
Bich, Philippe; Laraki, Rida - In: Theoretical Economics 12 (2017) 1, pp. 79-108
discontinuous payoff functions. The issue is well understood for Nash equilibria, thanks to Reny's better-reply security condition …
Persistent link: https://www.econbiz.de/10012010064
Saved in:
Cover Image
On the existence of approximate equilibria and sharing rule solutions in discontinuous games
Bich, Philippe; Laraki, Rida - In: Theoretical economics : TE ; an open access journal in … 12 (2017) 1, pp. 79-108
discontinuous payoff functions. The issue is well understood for Nash equilibria, thanks to Reny’s better-reply security con- dition …
Persistent link: https://www.econbiz.de/10011704653
Saved in:
Cover Image
On the Existence of Approximate Equilibria and Sharing Rule Solutions in Discontinuous Games
Bich, Philippe; Laraki, Rida - HAL - 2014
discontinuous payo functions. The issue is well understood for Nash equilibria, thanks to Reny's better-reply security condition [34 …
Persistent link: https://www.econbiz.de/10011026158
Saved in:
Cover Image
On the Existence of Approximated Equilibria and Sharing-Rule Equilibria in Discontinuous Games
Bich, Philippe; Laraki, Rida - HAL - 2013
functions. The new concepts are used (1) to show the equivalence between Reny's better-reply security condition [28] and Simon …
Persistent link: https://www.econbiz.de/10011026129
Saved in:
Cover Image
A Unified Approach to Equilibrium Existence in Discontinuous Strategic Games
Bich, Philippe; Laraki, Rida - HAL - 2012
. Those relaxations are used to extend and unify several recent results and link Reny's better-reply security condition [Reny …
Persistent link: https://www.econbiz.de/10011025724
Saved in:
Cover Image
A Unified Approach to Equilibrium Existence in Discontinuous Strategic Games.
Bich, Philippe; Laraki, Rida - Centre d'Économie de la Sorbonne, Université Paris 1 … - 2012
. Those relaxations are used to extend and unify several recent results and link Reny's better-reply security condition [Reny …
Persistent link: https://www.econbiz.de/10010555547
Saved in:
Cover Image
On strategic complementarities in discontinuous games with totally ordered strategies
Prokopovych, Pavlo; Yannelis, Nicholas C. - In: Journal of mathematical economics 70 (2017), pp. 147-153
Persistent link: https://www.econbiz.de/10011831784
Saved in:
  • 1
  • 2
  • 3
  • Next
  • Last
A service of the
zbw
  • Sitemap
  • Plain language
  • Accessibility
  • Contact us
  • Imprint
  • Privacy

Loading...